Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does grief cause high potassium levels

Premium Questions

Dr.  Deepak Sundriyal MD

What are the symptoms and causes of high potassium in the blood ... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)
Dr. Anshul Varshney MD

I was informed that I have High Potassium. Not sure what this is. What causes it and what effects it may have. ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr.        Ramesh Kumar MD

Can extra potassium cause diarrhea ? I took a small dab of cream of tartar to stop muscle cramps ... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)
Dr.   Shafi Ullah Khan MD

I just received my lab results and my potassium is 6.3, ALT-47 and AST-53- Creatinine is 0.80 mg ... if diet could be the cause. I also eat a lot of mushrooms and artichokes which are to my understanding ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.   Binu Parameswaran Pillai MD

why those results are so high and is alcohol a direct contributor of the high potassium, ALT, AST ...I just received my lab results and my potassium is 6.3, ALT-47 and AST-53- Creatinine is 0.80 mg ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)

Public Forum Discussions

Dr. Hardik Sanghvi MD

high in my body and my potassium levels are so high. He has yet to give me an answer as to what is going on I have read on here how bad high potassium can be do you have any suggestions for me?... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr.  Sumaira Fatima MD

I eat lots of fruit and vegetables, no meat or fish, but eggs, cheese, beans and sometimes lentils. I have always considered my diet to be healthy but my potassium levels are apparently too high. My ... View answer

Answered by : Dr. Sumaira Fatima ( Dietitian & Nutritionist)
Dr. Panagiotis Zografakis MD

Good afternoon Dr. My last blood test came back with a 5.9 in my Potassium. I have Type II Hyperlipidemia - had a triple bypass in June 08, back surgery in Nov 09. I take 200 mg of Zoloft daily, Tramadol ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. PRANAY PRADEEP BUDKULE MD

I was hospitalised in October because of severe hypertension (cause unknown) and was also told ... the doctor. My gp told me that all was ok apart from my calcium level is slightly high as is my potassium ... View answer

Answered by : Dr. PRANAY PRADEEP BUDKULE ( Internal Medicine Specialist)
Dr. Hardik Sanghvi MD

What are the causes of high potassium in blood? I recently had a blood test and the results showed ... at the hospital, so that the blood sample can be tested right away. What are the dangers of... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)

Mobile Questions and Answers

Dr. Anju Choudhary MD

Hi there, there are plenty of conditions which can cause high potassium levels but if you have this condition then the most probable cause could be kidney dysfunction and it would be...

Dr. Raju A.T MD

High Potassium levels can be treated with a Intravenous glucose and insulin mixture effectively. Also some pottassium chelators taken orally.

Dr. Klerida Shehu MD

You should contact a dietitian for a detailed food regimen.